| Model Number |
FASTPASS SCORPION |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/22/2023, it was reported by an arthrex subsidiary employee via sems (b)(4) that an ar-13997sf fastpass scorpion¿ clamp during the surgical intervention, when mounting the suture in it and closing the bite of the clamp it is evident that the fastpass scorpion clamp does not completely close its bite.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-13997sff fastpass scorpion with flushport lot number: 14971243 was received for investigation.Visual evaluation noted that jaws would not close completely.Functional testing was performed by inserting an ar-13991n scorpion needle batch number: 959415q into the complaint device and loading a suture to pass through a suture practice pad.Functional testing revealed that the device wasn't able to properly capture the suture and fire as intended, due to the damage of the jaw.The most likely cause for the reported failure can be attributed to wear and tear.